# SDR DALA13053260177

- Difficulty date: October 15, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 105,818 hours, 15,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1480 FLOORBEAM UPPER TEE CORRODED AT RBL 50-55.   REPAIRED IAW SRM 53-00-51.
